# SDR UIEA2018090401885

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,058 hours, 20,988 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 9910062
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE BLEED OFF MSG, FAMV FAULT. REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-16. PERFORMED TEST OK.
